# SDR AALA971885

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION T-ANGLE AT STA 1145 BETWEEN STR 51L AND STR 51R.  REMOVED CORRODED T-ANGLE AND INSTALLED NEW T-ANGLE PER SRM 51-01-00-05. TST:  75,068.20 HOURS.  CYCLES:  22,285.  (X)
